The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.136 NO.2 / 1997 )
home Existence of Non-existence of a Fast Diffusion Equation in $R^n$
Pages 378-393
Yuan-Wei Qi,
home Attractor for Dissipative Klein-Gordon-Schrodinger Equations in $R^3$
Pages 356-377
Guo Boling, Li Yongsheng,
home Traveling Waves in a Nonlinearly Suspended Beam : Theoretical Results and Numerical Observations
Pages 325-355
Y. Chen, P. J. McKenna,
home Characterization of the Domain of Fractional Powers of a Class of Elliptic Differential Operators with Feedback Boundary Conditions
Pages 294-324
Takao Nambu,
home An Algebraic Principle for the Stability of Difference Operators
Pages 236-247
Zhuoyuan Zhang,
home Counting Roots the Characteristic Equation for Linear Delay-Differential Systems
Pages 222-235
B. D. Hassard,
home Dispersive Smooting Effects for KdV Type Equations
Pages 191-221
Hongsheng Cai,
home Algebraic Families of Analytic Functions, I
Pages 248-267
M. Briskin, Y. Yomdin,
home Existence of Non-existence of a Fast Diffusion Equation in $R^n$
Pages 378-393
Yuan-Wei Qi,
home Attractor for Dissipative Klein-Gordon-Schrodinger Equations in $R^3$
Pages 356-377
Guo Boling, Li Yongsheng,
home Traveling Waves in a Nonlinearly Suspended Beam : Theoretical Results and Numerical Observations
Pages 325-355
Y. Chen, P. J. McKenna,
home Characterization of the Domain of Fractional Powers of a Class of Elliptic Differential Operators with Feedback Boundary Conditions
Pages 294-324
Takao Nambu,
home Algebraic Families of Analytic Functions, I
Pages 248-267
M. Briskin, Y. Yomdin,
home Dispersive Smooting Effects for KdV Type Equations
Pages 191-221
Hongsheng Cai,
home An Algebraic Principle for the Stability of Difference Operators
Pages 236-247
Zhuoyuan Zhang,
home Counting Roots the Characteristic Equation for Linear Delay-Differential Systems
Pages 222-235
B. D. Hassard,
home Nontrivial Solutions of Quasilinear Equations via Nonsmooth Morse Theory
Pages 268-293
Jean-Noel Corvellec, Marco Degiovanni,
home Nontrivial Solutions of Quasilinear Equations via Nonsmooth Morse Theory
Pages 268-293
Jean-Noel Corvellec, Marco Degiovanni,